# SDR UPS08M51365

- Difficulty date: October 27, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 45,846 hours, 5,703 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING L/E SLAT TRACK 16, I/B RIB FOUND CRACKED AS MARKED.  RIGHT WING 8 SLAT CABLES REMOVED.  NR 16 SLAT TRACK, DOOR, BRACKET, PULLEY, HARDWARES, BEARINGS 4EA & I/B RIB REMOVED.  NEW RIB INSTALLED PER SRM 51-31-01 VII R35.  RIGHT WING 16 SLAT TRACK BEARINGS, BRACKET, PULLEY & ATTACHING  HARDWARES INSTALLED.  RIGHT WING NR 16 SLAT TRACK & DOOR INSTALLED.  NR 8 SLAT CABLES INSTALLED.  FUNCTION CHECK ON NR 16 SLAT TRACK, DOOR & CABLE RIGGING SATIS.
